Anti depressants work by altering chemical in your brain so there are going to be side effects. The first few days to a few weeks are the worst, then your body will get used to them.
Sometimes if you have a bad reaction to it the doctor wil lower the dose. Call the doctor and try to get an appointment or leave amessage and get them to call back with instructions.
Not every anti depressant will work for every body, i used them when i was a teen and it took a long time and about 7 different ones to find one that worked, That was an extreme case, most people only need one or two to find a good fit.
The important thing is that you look after your self, if you are scared about the side effects you can call the GP and speak to a sister or even the chemist to speak to the pharmacist. They will be able to tell you what is normal and what you can do.
You should not stop using them unless the doctor says it is alright, it can be worse than the side effects and sometimes dangerous beceause of the way they affect the brain.
When i was on them the made me a zombie, i couldnt speak properly and couldnt open doors as i could not grab the handle. But when i found the right anti depressant i felt quite wiped out and a little zombieish for a bout a week then every thing just clicked and i settled in to it.
Dont listem to the negative people, if you need them pills you need them. They will help settle you down enouht to function and work through anything adding to the depression. Counselling will help you in conjunction with the anti depresants.
Hope you feel better soon, my thoughts are with you.